Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 33 found articles
 
 
  Nonstationary flow of solutions of flexible-chain polymers in a porous medium
 
 
Title: Nonstationary flow of solutions of flexible-chain polymers in a porous medium
Author: Pogrebnyak, V. G.
Voloshin, V. S.
Naumchuk, N. V.
Appeared in: Journal of engineering physics and thermophysics
Paging: Volume 78 (2005) nr. 5 pages 963-968
Year: 2005
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands